Next Article in Journal
Natural Frequencies of Beam-Mass Systems in Transverse Motion for Different End Conditions
Previous Article in Journal
Flow Calculations in Straight-Through Labyrinth Seals by Using Moody's Friction-Factor Model
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1996, 1(1), 50-59;

Algebraic Approach to Transformations on Hypercube System

Section of Computer Progamming, Teknik Bilimler Meslek Yuksekokulu, Seleuk University, 42031, Konya, Turkey
Department of Computers and Systems, Azerbaijan Technical University, 370622 Baku, Azerbaijan
Author to whom correspondence should be addressed.
Published: 1 June 1996
PDF [4688 KB, uploaded 1 April 2016]


In this study some algebraic transformations on hypercube system are proposed. The presented transformations of forbidden subcubes provide defining set of all maximal and nonfaulty subcubes, and subset of minimal and nonfaulty subcubes included certain given vertices. It provides formal and simple findings of all the current sources and targets of information, and also the pathways between them. The correctness of all these transformations is proved by the aid of three theorems. In the proposed transformations there were three special operations of cube algebra applied, as subtraction, product and intersection on coordinates.
Keywords: Hypercube; fault tolerance; cube algebra; nonfauhy and maximal subcubes Hypercube; fault tolerance; cube algebra; nonfauhy and maximal subcubes
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Kahramanlı, Ş.Ş.; Allahverdi, N.M. Algebraic Approach to Transformations on Hypercube System. Math. Comput. Appl. 1996, 1, 50-59.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top